# SDR WX0A2014072972051

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug MD 83
- Aircraft serial: 49554
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: PA010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT RED LIGHT NOT BLINKING.  R & R AFT ATTENDANT BATTERY IN EMER FLASHLIGHT IAW 25-40-01, TESTED GOOD.
